# SDR AALA201902189009

- Difficulty date: February 13, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 16,518 hours, 6,201 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN THROTTLE WAS RETARDED TO IDLE, ENGINE FAIL MESSAGE FLASHED THREE TIMES. MAINTENANCE ACCOMPLISHED FIM 73-05-00-810-805-F00 STEPS 1-11 AND 13-17, ALL PARAMETERS NORMAL AND ACCOMPLISHED HIGH POWER ENGINE RUN PER AMM 71-00-00, ALL INDICATIONS NORMAL. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
